# SDR QXEA2019041000169

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Exit Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON EMERGENCY EXIT LOWER THRESHOLD BEAM. REPLACED LOWER THRESHOLD BEAM ON EMERGENCY EXIT DOOR IAW SRM 51-42-05. 51-42-45 AND 51-41-05.
